# SDR SWAA2024022244595

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2024-68193<[01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG: 141A1110 SHEET: 18 REV - AND DWG: 141A8380 SHEET: 21 REV -;[02] CORRECTED STEP 1  REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG: 141A1110 SHEET: 18 REV - AND DWG: 141A8380 SHEET: 21 REV -;[03] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
